# SDR TSAA0151044

- Difficulty date: April 26, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION DISCOVERED ON FLOORBEAM AT BS 294.5 PLUS 8 AND PLUS 13 RBL 12.  REMOVED CORROSION BY REPLACING THE FLOORBEAM SECTION AT BS 294.5 PLUS 8 AND PLUS 13 IAW BOEING DRAWING 65-45808.  AIRCRAFT RETURNED TO SERVICE.  (M)
